Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#246863] of Jian-Guo Liu

Papers Published

  1. Degond, P; Liu, J-G; Ringhofer, C, Large-Scale Dynamics of Mean-Field Games Driven by Local Nash Equilibria, Journal of Nonlinear Science, vol. 24 no. 1 (2013), pp. 1-23, ISSN 0938-8974 [doi]
    (last updated on 2019/06/25)

    We introduce a new mean field kinetic model for systems of rational agents interacting in a game-theoretical framework. This model is inspired from noncooperative anonymous games with a continuum of players and Mean-Field Games. The large time behavior of the system is given by a macroscopic closure with a Nash equilibrium serving as the local thermodynamic equilibrium. An application of the presented theory to a social model (herding behavior) is discussed. © Springer Science+Business Media New York 2013.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320